2017
Том 69
№ 9

All Issues

On the general solution of the three-dimensional elasticity theory problem for a medium possessing curvilinear transversal isotropy

Malkhanov V. P.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 26 (1974), no. 6, pp 676-677.

Citation Example: Malkhanov V. P. On the general solution of the three-dimensional elasticity theory problem for a medium possessing curvilinear transversal isotropy // Ukr. Mat. Zh. - 1974. - 26, № 6. - pp. 821–822.

Full text